Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Feb 23, 2014, 9:29 AM CST for Walton County, Florida. It took effect at Feb 27, 2014, 6:00 PM CST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2014, 9:29 AM CST (15:29 UTC)
- In effect from
- Feb 27, 2014, 6:00 PM CST
- Expired
- Feb 28, 2014, 6:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walton County, FL
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 12.72 ft at Feb 27, 2014, 8:00 PM CST.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
369 WGUS42 KTAE 231529 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1029 AM EST SUN FEB 23 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-241529- /O.NEW.KTAE.FL.W.0006.140228T0000Z-000000T0000Z/ /BRUF1.1.ER.140228T0000Z.140228T1200Z.000000T0000Z.NO/ 929 AM CST SUN FEB 23 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
7 follow-up statements
402 WGUS82 KTAE 241333 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 833 AM EST MON FEB 24 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-251333- /O.EXT.KTAE.FL.W.0006.140226T1800Z-140301T0000Z/ /BRUF1.1.ER.140226T1800Z.140227T0600Z.140228T1800Z.NO/ 733 AM CST MON FEB 24 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM WEDNESDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM MONDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
400 WGUS82 KTAE 250157 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 857 PM EST MON FEB 24 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-260157- /O.EXT.KTAE.FL.W.0006.140228T0000Z-000000T0000Z/ /BRUF1.1.ER.140228T0000Z.140301T0000Z.000000T0000Z.NO/ 757 PM CST MON FEB 24 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM MONDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY FRIDAY EVENING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
990 WGUS82 KTAE 251341 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 841 AM EST TUE FEB 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-261341- /O.EXT.KTAE.FL.W.0006.140227T1200Z-140301T1200Z/ /BRUF1.1.ER.140227T1200Z.140227T1200Z.140301T0600Z.NO/ 741 AM CST TUE FEB 25 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
795 WGUS82 KTAE 260156 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 856 PM EST TUE FEB 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-270156- /O.EXT.KTAE.FL.W.0006.140227T1800Z-140302T0600Z/ /BRUF1.1.ER.140227T1800Z.140227T1800Z.140302T0000Z.NO/ 756 PM CST TUE FEB 25 2014 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM TUESDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
704 WGUS82 KTAE 261320 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 820 AM EST WED FEB 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-271320- /O.EXT.KTAE.FL.W.0006.140227T1800Z-000000T0000Z/ /BRUF1.1.ER.140227T1800Z.140227T1800Z.000000T0000Z.NO/ 720 AM CST WED FEB 26 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM WEDNESDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE TOMORROW EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
859 WGUS82 KTAE 270155 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 PM EST WED FEB 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-280155- /O.EXT.KTAE.FL.W.0006.140228T1800Z-140301T1800Z/ /BRUF1.1.ER.140228T1800Z.140228T1800Z.140301T1200Z.NO/ 755 PM CST WED FEB 26 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM FRIDAY AFTERNOON TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM WEDNESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY EARLY AFTERNOON. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
693 WGUS82 KTAE 271346 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 846 AM EST THU FEB 27 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-271416- /O.CAN.KTAE.FL.W.0006.000000T0000Z-140301T1800Z/ /BRUF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 746 AM CST THU FEB 27 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * AT 7:01 AM THURSDAY THE STAGE WAS 12.7 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.7 FEET. THE RIVER WILL SLOWLY FALL THROUGH THE WEEKEND. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 23, 8:57 AM CST, 32 minutes earlier.
Area forecast discussion, Feb 23, 8:57 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EST Sun Feb 23 2014
.Near Term [Through Today]...
It's been an active morning with training storms along a warm
front with steep mid level lapse rates. The results have been
reports of flash flooding and hail around Panama City as well as
hail around Apalachicola. Hail reports have been obtained via
social media, but unfortunately hail sizes have been harder to
obtain.
With storms training all the way back to south of Mobile, we have
issued a flash flood watch for the coastal counties from Wakulla to
Walton as well as a few of the inland counties for the remainder of
the day. Rainfall amounts of 2 to 4 inches are possible in the
watch area, but isolated amounts of up to 6 inches may occur.
These higher amounts in a short period of time would cause flash
flooding if they occur, especially in urban areas like we saw this
morning around Panama City. Dual-pol instantaneous rainfall rates
have been impressive this morning with 3 to 5 inches per hour
indicated in the heavier cores. With the threat of some of these
cells training, the flash flood threat appears apparent.
&&
.Aviation...
[Through 12Z Monday] Convection will continue on and off through
the day with the greatest chances at KECP and KTLH. Hail could
accompany some of the convection across northwest Florida.
Otherwise, generally MVFR to IFR conditions will prevail today.
&&
.Marine...
Rather stormy conditions are expected today with hail producing
thunderstorms scattered across the area. Otherwise, generally low
winds and seas will prevail through mid-week until a cold front
passes through the northern Gulf increasing winds to advisory
levels temporarily on Wednesday. Low winds and seas will return
to finish out the week.
&&
.Hydrology...
With the threat of training convection today, a flash flood watch
has been issued for portions of the Florida Panhandle. Rainfall
amounts of 2 to 4 inches with isolated totals to 6 inches are
possible in the watch area. In areas where heavy rainfall is
expected, rivers may reach minor flood stage, including the
Apalachicola River at Blountstown.
&&
.Prev Discussion [525 AM EST]...
.Short Term [Tonight Through Tuesday]...
By the time the evening rolls around, the polar jet max will be
racing east and the northern stream trough will dip a bit deeper
into the Southeast. This will act to better stack the frontal
system as surface high pressure presses a cold front into our
region. The surface cold front will merge with Sunday's warm front
and settle in over north Florida before deep layer zonal flow sets
in and stalls the frontal system once again. As the two fronts
merge, and the system stacks, we'll likely see a brief uptick in
shower activity along the surface front. Expect rainfall to be
much lighter than Sunday afternoon as the surge of more tropical-
like moisture will have moved east.
On Monday, a southern stream impulse will be lifting north
through the northern Gulf, eventually aligning with the surface
front and pressing the northern stream trough back to the north
out of our area. Exactly where the surface front will be is a bit
uncertain, though the most likely scenario would place the front
along or south of I-10 in north Florida, possibly as far south as
the extreme northern Gulf. Should the surface front be positioned
across north Florida, things could become interesting with respect
to the potential for an isolated strong storm. Due to the limited
tropospheric penetration of the southern stream impulse, the mid-
level cooler/drier air will not be forced as aggressively to the
north. This will effectively steepen mid-level lapse rates across
the Tri-State region with deep layer shear around 60 knots more
than sufficient to support organized updrafts. In the other
corner, slightly warmer mid/upper level temps where the northern
stream trough has retreated a bit, will essentially cap the
potential for deep moist convection, though as the southern stream
impulse moves away, cooler mid/upper temps may slide back south late
in the day, eroding the cap. Bottom line is that there is a very low
potential for strong storms on Monday, though should convection
get going, and should the mid/upper level cap erode the potential
exists for a storm or two to produce gusty winds and possibly some
small hail.
Tuesday, is really the more interesting day as a more potent
southern stream impulse races east out of Texas, through the lower
MS Valley and into the southeast by the late afternoon. Should we
be able to mix out the mid-level cap early enough that the
shortwave is overhead, we'd be able to tap into some rather steep
lapse rates and strong deep layer shear. This could support the
development of more severe level storms with the threat for
damaging winds and hail.
So, through Tuesday expect showers and isolated storms to be
around. Most likely across north Florida Monday, spreading further
inland and increasing in coverage on Tuesday. The potential for a
strong storm or two exists on Monday, with a chance for severe
storms on Tuesday. Uncertainty remains very high regarding strong
to severe storms, as my lengthy discussion above lays out all of
the variables that must align just right. Expect above average
temperatures, in the middle to even upper 70s in some spots, both
Monday and Tuesday.
.Long Term [Tuesday Night Through Sunday]...
A cold front will move through Wednesday with a chance of showers
and thunderstorms. Behind the front high pressure will build in
bringing cooler temperatures and drier air. The models differ with
a series of low pressure systems at the end of the period. The GFS
has precipitation moving across central Florida Friday and a low
developing off the East coast near Georgia and South Carolina
followed by another low forming over Texas. The Euro has a Gulf
low forming near the Texas/Louisiana border Friday night then
moving across north Florida Saturday.
.Fire Weather...
With increased rain chances thru tonight, no red flag conditions are
expected and none is forecast through mid-next week.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 69 59 75 54 74 / 100 70 40 10 50
Panama City 67 60 70 57 69 / 100 70 40 20 50
Dothan 64 56 73 51 71 / 80 50 10 10 50
Albany 65 55 73 49 72 / 70 50 10 10 40
Valdosta 70 58 75 53 73 / 90 70 40 10 40
Cross City 73 60 75 57 75 / 50 70 40 10 50
Apalachicola 67 61 69 58 67 / 100 70 40 10 50
&&
.TAE Watches/Warnings/Advisories...
FL...Flash Flood Watch until 7 PM EST /6 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Franklin-Coastal
Gulf-Coastal Wakulla-Inland Bay-Inland Franklin-Inland Gulf-
Inland Wakulla-Liberty-South Walton-Washington.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...DVD
SHORT TERM...HARRIGAN
LONG TERM...WESTON
AVIATION...DVD
MARINE...DVD
FIRE WEATHER...BLOCK
HYDROLOGY...DVDIn the hours before
Special weather statement, Feb 23, 7:02 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 802 AM EST SUN FEB 23 2014 FLZ013-014-026-231345- CALHOUN FL-INLAND GULF FL-LIBERTY FL- 802 AM EST SUN FEB 23 2014 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN CALHOUN...NORTHERN GULF AND WESTERN AND CENTRAL LIBERTY COUNTIES... * UNTIL 845 AM EST/745 AM CST/ AT 700 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 15 MILES EAST OF CALLAWAY...OR 7 MILES SOUTHWEST OF KINARD...MOVING EAST AT 30 MPH. PEOPLE IN WESTERN AND CENTRAL LIBERTY...NORTHWESTERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS. LAT...LON 3029 8539 3040 8482 3015 8479 3013 8539 TIME...MOT...LOC 1302Z 263DEG 27KT 3022 8533 42-DVD
Special weather statement, Feb 23, 7:24 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
824 AM EST SUN FEB 23 2014
FLZ012-112-231400-
INLAND BAY FL-COASTAL BAY FL-
724 AM CST SUN FEB 23 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BAY
COUNTY...
* UNTIL 800 AM CST
AT 721 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR TYNDALL AFB...OR NEAR BEACON BEACH...MOVING EAST AT
25 MPH.
PEOPLE IN SOUTHEASTERN BAY COUNTY...INCLUDING THE CITIES OF TYNDALL
AFB AND CALLAWAY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 3014 8571 3012 8570 3015 8567 3016 8562
3016 8558 3017 8558 3019 8539 2998 8539
2997 8552 3005 8560 3010 8571 3014 8573
TIME...MOT...LOC 1324Z 258DEG 20KT 3008 8563
42-DVDLocal storm report, Feb 23, 7:43 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
843 AM EST SUN FEB 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 4 SE PANAMA CITY BEACH 30.17N 85.79W
02/23/2014 BAY FL 911 CALL CENTER
FLOODING REPORTED BY DISPATCH AT JOAN AVE AND THOMAS DR
0842 AM FLASH FLOOD 5 SE PANAMA CITY BEACH 30.16N 85.78W
02/23/2014 BAY FL 911 CALL CENTER
FLOODING REPORTED BY DISPATCH AT CHOCTAW AND THOMAS DR
0842 AM FLASH FLOOD 5 ESE PANAMA CITY BEACH 30.18N 85.78W
02/23/2014 BAY FL 911 CALL CENTER
FLOODING REPORTED BY DISPATCH AT LAURIE AVE AND FRONT
BEACH ROAD
&&
DVDLocal storm report, Feb 23, 7:48 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 AM EST SUN FEB 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD E TYNDALL AFB 30.07N 85.58W
02/23/2014 BAY FL BROADCAST MEDIA
FLASH FLOODING REPORTED ON HIGHWAY 98 NEAR OR JUST EAST
OF TYNDALL AFB
&&
DVDSpecial weather statement, Feb 23, 8:45 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST SUN FEB 23 2014
FLZ028-029-034-128-134-231545-
INLAND DIXIE FL-LAFAYETTE FL-INLAND TAYLOR FL-COASTAL TAYLOR
FL-COASTAL DIXIE FL-
945 AM EST SUN FEB 23 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWEST
DIXIE...SOUTHWEST LAFAYETTE AND SOUTHEAST TAYLOR COUNTIES...
* UNTIL 1045 AM EST
AT 941 AM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 15 MILES WEST OF STEINHATCHEE...OR 6 MILES SOUTHWEST OF
FISH CREEK...MOVING EAST AT 30 MPH.
PEOPLE IN NORTHWESTERN DIXIE...SOUTHEASTERN TAYLOR AND SOUTHWESTERN
LAFAYETTE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 2967 8309 2964 8342 2965 8342 2965 8345
2970 8350 2973 8358 2975 8357 2976 8359
2982 8360 2996 8311
TIME...MOT...LOC 1445Z 257DEG 24KT 2972 8360
42-DVDLocal storm report, Feb 23, 9:29 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1029 AM EST SUN FEB 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL BAYOU GEORGE 30.26N 85.54W
02/23/2014 E0.50 INCH BAY FL PUBLIC
REPORTED ON SOCIAL MEDIA
0755 AM HAIL 6 ENE CALLAWAY 30.18N 85.48W
02/23/2014 E0.25 INCH BAY FL PUBLIC
1/4 INCH TO 3/8 INCH HAIL REPORTED ON SOCIAL MEDIA.
LASTED AROUND 1 MINUTE.
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:42 PM CST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 7 days |
| Feb 23, 3:25 AM CST | Special Marine Warning | TAE | 50 min | |
| Feb 23, 3:36 AM CST | Special Marine Warning | TAE | 39 min | |
| Feb 23, 3:53 AM CST | Special Marine Warning | TAE | 37 min | |
| Feb 23, 4:18 AM CST | Special Marine Warning | TAE | 42 min | |
| Feb 23, 4:27 AM CST | Special Weather Statement | TAE | Bay | 33 min |
| Feb 23, 4:33 AM CST | Special Weather Statement | TAE | Gulf | 27 min |
| Feb 23, 4:51 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 24 min |
| Feb 23, 5:15 AM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 30 min |
| Feb 23, 5:45 AM CST | Special Marine Warning | TAE | 60 min | |
| Feb 23, 6:08 AM CST | Severe Thunderstorm Warning | TAE | Bay | 52 min |
| Feb 23, 6:10 AM CST | Special Marine Warning | TAE | 35 min | |
| Feb 23, 6:24 AM CST | Special Marine Warning | TAE | 51 min | |
| Feb 23, 6:50 AM CST | Areal Flood Advisory | TAE | Bay, Washington | 92 days |
| Feb 23, 6:50 AM CST | Special Marine Warning | TAE | 55 min | |
| Feb 23, 6:59 AM CST | Flash Flood Warning | TAE | Bay | 2 hr |
| Feb 23, 7:02 AM CST | Special Weather Statement | TAE | Liberty | 43 min |
| Feb 23, 7:07 AM CST | Special Marine Warning | TAE | 53 min | |
| Feb 23, 7:24 AM CST | Special Weather Statement | TAE | Bay | 36 min |
| Feb 23, 7:29 AM CST | Flash Flood Watch | TAE | Bay, Calhoun, Franklin, Gulf, Wakulla, Walton and 1 more | 9 hr |
| Feb 23, 8:15 AM CST | Special Marine Warning | TAE | 75 min | |
| Feb 23, 8:45 AM CST | Special Weather Statement | TAE | Lafayette | 60 min |
| Feb 23, 9:06 AM CST | Special Marine Warning | TAE | 69 min | |
| Feb 23, 9:48 AM CST | Special Weather Statement | TAE | Dixie | 42 min |
| Feb 23, 11:17 AM CST | Special Marine Warning | TAE | 43 min | |
| Feb 23, 11:18 AM CST | Special Weather Statement | TAE | Dixie | 57 min |
| Feb 23, 3:32 PM CST | Special Marine Warning | TAE | 28 min | |
| Feb 23, 4:02 PM CST | Special Marine Warning | TAE | 58 min | |
| Feb 23, 4:53 PM CST | Special Marine Warning | TAE | 82 min |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.